# SDR N93A20081103

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GV
- Aircraft serial: 637
- Aircraft time: 8,104 hours, 2,751 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Part time: 8,104 hours, 2,751 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON WING REAR BEAM BEHIND FLIGHT SPOILER ACTUATOR BRACKET.  LT AND RT PER CUSTOMER BULLETIN THIS IS A RESULT OF IMPROPER RIGGING OF THE FLIGHT SPOILERS.
